# SDR 3EJA202406100001

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N807JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605354
- Aircraft time: 12,627 hours, 8,490 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR UP,WE HAD HYD ON CONTINUOUS. THE AIR CRAFT TRIED TO ROLL HARD TO LEFT. WE GOT IT UNDER CONTROL AND RAN QRH WHICH DIRECTED US TO PULL BREAKER. AFTER RESET HYD REAPPEARED. LEFT RUDDER WAS ATTEMPTING TO ACT AS THOUGH WE HAD AN ENGINE FAILURE. [AS IF RUDDER BIAS KICKED IN].  AFTER LANDING PLANE ATTEMPTED TO TURN LEFT SHARPLY. WE TAXI IN VERY SLOWLY AS EVERY TIME WE NEEDED TO GO LEFT, PLANE WOULD APPLY FULL LEFT RUDDER EVEN AT IDLE.
